MathSciNet Relay Station
MathSciNet bibliographic data
MR354612 (50 #7090) 12A60 (14K05)
Zarhin, Ju. G. Noncommutative cohomology and Mumford groups. (Russian) Mat. Zametki 15 (1974), 415–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement